Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 6439710, 22 pages
http://dx.doi.org/10.1155/2016/6439710
Research Article

Green’s Functions for Heat Conduction for Unbounded and Bounded Rectangular Spaces: Time and Frequency Domain Solutions

1ITeCons, Rua Pedro Hispano, s/n, 3030-289 Coimbra, Portugal
2Department of Civil Engineering, University of Coimbra, Rua Luís Reis Santos, Pólo II, 3030-788 Coimbra, Portugal

Received 11 September 2015; Accepted 19 October 2015

Academic Editor: Assunta Andreozzi

Copyright © 2016 Inês Simões et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Inês Simões, António Tadeu, and Nuno Simões, “Green’s Functions for Heat Conduction for Unbounded and Bounded Rectangular Spaces: Time and Frequency Domain Solutions,” Journal of Applied Mathematics, vol. 2016, Article ID 6439710, 22 pages, 2016. https://doi.org/10.1155/2016/6439710.